RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gromak, Valerii Ivanovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 29

Number of views:
This page:965
Abstract pages:2399
Full texts:1224
References:99
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person23831
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196823

Publications in Math-Net.Ru
2006
1. V. I. Gromak, “On fourth-order nonlinear differential equations with the Painlevé property”, Differ. Uravn., 42:8 (2006),  1017–1026  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1076–1085
2. V. I. Gromak, M. S. Nialepka, “On power expansions of solutions of the second Painleve hierarchy”, Tr. Inst. Mat., 14:1 (2006),  36–43  mathnet
2004
3. V. I. Gromak, A. S. Zenchenko, “On the Theory of Higher-Order Painlevé Equations”, Differ. Uravn., 40:5 (2004),  582–589  mathnet  mathscinet; Differ. Equ., 40:5 (2004), 625–633
2003
4. V. I. Gromak, G. V. Filipuk, “On Algebraic Solutions of the Fifth Painlevé Equation”, Differ. Uravn., 39:3 (2003),  299–307  mathnet  mathscinet; Differ. Equ., 39:3 (2003), 322–330
2002
5. V. I. Gromak, “On the Algebraic Dependence of Solutions of the Second Painlevé Equation”, Differ. Uravn., 38:6 (2002),  847–848  mathnet  mathscinet; Differ. Equ., 38:6 (2002), 899–901
2001
6. V. I. Gromak, G. V. Filipuk, “Functional Relations Between Solutions of the Fifth Painlevé Equation”, Differ. Uravn., 37:5 (2001),  586–591  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 614–620
1999
7. V. I. Gromak, “The first higher-order Painlevé equation”, Differ. Uravn., 35:1 (1999),  38–42  mathnet  mathscinet; Differ. Equ., 35:1 (1999), 37–41
1997
8. V. I. Gromak, “On a general representation of solutions of the Painlevé equations”, Differ. Uravn., 33:5 (1997),  614–617  mathnet  mathscinet; Differ. Equ., 33:5 (1997), 617–620
1996
9. V. I. Gromak, V. V. Tsegel'nik, “On the properties of Bäcklund transformations of Painlevé equations”, Differ. Uravn., 32:8 (1996),  1018–1023  mathnet  mathscinet; Differ. Equ., 32:8 (1996), 1024–1029
10. V. I. Gromak, “On the transcendence of the fifth and sixth Painlevé equations”, Differ. Uravn., 32:4 (1996),  559–561  mathnet  mathscinet; Differ. Equ., 32:4 (1996), 564–567
11. V. I. Gromak, “On the transcendence of the Painlevé equations”, Differ. Uravn., 32:2 (1996),  154–160  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 156–162
1994
12. V. I. Gromak, V. V. Tsegel'nik, “Functional relations between solutions of equations of $P$-type”, Differ. Uravn., 30:7 (1994),  1118–1124  mathnet  mathscinet; Differ. Equ., 30:7 (1994), 1037–1043
1993
13. V. I. Gromak, “Bäcklund transformations of nonlinear equations”, Differ. Uravn., 29:6 (1993),  1067–1068  mathnet  mathscinet; Differ. Equ., 29:6 (1993), 922–923
1991
14. V. I. Gromak, V. V. Tsegel'nik, “On solutions of the fourth Painlevé equation and its applications”, Differ. Uravn., 27:8 (1991),  1303–1312  mathnet  mathscinet; Differ. Equ., 27:8 (1991), 910–918
15. V. I. Gromak, V. V. Tsegel'nik, “Solutions of a system of three differential equations with quadratic nonlinearities”, Differ. Uravn., 27:3 (1991),  396–402  mathnet  mathscinet  zmath; Differ. Equ., 27:3 (1991), 273–278
1989
16. V. I. Gromak, V. V. Tsegel'nik, “System of three-wave resonant interaction and $P$-type equations”, TMF, 78:1 (1989),  22–34  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 78:1 (1989), 14–23  isi
1987
17. V. I. Gromak, “On the theory of the fourth Painlevé equation”, Differ. Uravn., 23:5 (1987),  760–768  mathnet  mathscinet
1984
18. V. I. Gromak, “Nonlinear evolution equations and equations of $P$-type”, Differ. Uravn., 20:12 (1984),  2042–2048  mathnet  mathscinet
19. V. I. Gromak, “Reducibility of the Painlevé equations”, Differ. Uravn., 20:10 (1984),  1674–1683  mathnet  mathscinet
20. V. I. Gromak, V. A. Prokasheva, “Специальные классы решений шестого уравнения Пенлеве”, Differ. Uravn., 20:8 (1984),  1438–1439  mathnet
1983
21. V. I. Gromak, V. V. Tsegel'nik, “Nonlinear two-dimensional field theory models and Painlevé equations”, TMF, 55:2 (1983),  189–196  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 55:2 (1983), 440–445  isi
1982
22. V. I. Gromak, “The sine-Gordon equation and the third Painlevé equation”, Differ. Uravn., 18:11 (1982),  1984–1986  mathnet  mathscinet  zmath
23. V. I. Gromak, “Solutions of the second Painlevé equation”, Differ. Uravn., 18:5 (1982),  753–763  mathnet  mathscinet
24. V. I. Gromak, N. A. Lukashevich, “Special classes of solutions of Painlevé equations”, Differ. Uravn., 18:3 (1982),  419–429  mathnet  mathscinet
1981
25. N. D. Vasilevich, V. I. Gromak, “Integrability of complex Pfaff equations”, Differ. Uravn., 17:4 (1981),  735–737  mathnet  mathscinet  zmath
1978
26. V. I. Gromak, “Single-parameter families of solutions of Painlevé equations”, Differ. Uravn., 14:12 (1978),  2131–2135  mathnet  mathscinet
1976
27. V. I. Gromak, “The solutions of Painlevé's fifth equation”, Differ. Uravn., 12:4 (1976),  740–742  mathnet  mathscinet  zmath
1975
28. V. I. Gromak, “On the theory of Painlevé's equations”, Differ. Uravn., 11:2 (1975),  373–376  mathnet  mathscinet  zmath
1973
29. V. I. Gromak, “The solutions of Painlevé's third equation”, Differ. Uravn., 9:11 (1973),  2082–2083  mathnet  mathscinet  zmath

1997
30. A. F. Andreev, I. V. Gaishun, V. I. Gromak, N. A. Izobov, V. A. Il'in, I. T. Kiguradze, N. N. Krasovskii, L. D. Kudryavtsev, N. A. Lukashevich, I. P. Martynov, V. A. Pliss, L. A. Cherkas, T. K. Shemjakina, “Nikolaǐ Pavlovich Erugin (on the ninetieth anniversary of his birth)”, Differ. Uravn., 33:5 (1997),  579–582  mathnet  mathscinet; Differ. Equ., 33:5 (1997), 583–586
1995
31. I. V. Gaishun, A. M. Goncharenko, E. A. Grebenikov, V. I. Gromak, N. A. Izobov, V. A. Il'in, S. G. Kondratenya, N. A. Lukashevich, I. P. Martynov, L. M. Sushchenya, T. K. Shemjakina, “Anatoliǐ Iosifovich Yablonskiǐ”, Differ. Uravn., 31:5 (1995),  899–903  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 841–846

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020